# SDR HEEA0011244

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Canister
- Part number: MODEL1000
- Condition: Defective
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE SMOKES (WHITE SMOKE) ON SHUTDOWN.
